Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Blisters on the outside of the ear lobe. Have lupus blisters on the chest. Herpes or shingles?

I have had blisters on the outside if my ear in the lobe and inner part if ear on the outside the seep and are painful I have been on keflex cipro and now cleocin I also put bacitracin on the blisters and use a lanicane cream for the pain along with the seeping it bleeds and is swollen . I also have lupus and have had lupus rashes with blisters on my chest . I have had different doctors say maybe herpes virius possibly shingles I am so frustrated do you have any ideas
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
The synonym for herpes zoster infection is shingles.It is usually caused by re-activation of the varicella zoster virus.This virus usually causes chicken pox at the primary stage.The virus remain inactive in the nerve roots for long years.Re-activation of the virus following any secondary precipitating factor will result in, what is called as herpes zoster infection.This presents as painful blisters usually involving one side of the body.As most other viral infections, it is self limiting.Treatment involves supportive care only.Antibiotic tablets and cream that has been used by you have been prescribed for preventing secondary bacterial infection.Anti viral drugs may also be tried.There is no need to be frustrated and with time you will become completely well again .So cheer up and have a nice day.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions